EC Stack

  1. Registered User
    Teclis's Avatar
    Stats
    6'1"  185 lbs.
    Join Date
    May 2008
    Posts
    29
    Answers
    0

    EC Stack


    Hi Guys

    I started a course of 50mg Ephedrine, 200mg Caffeine and I'suffering a lot of one sided headaches. Can someone pls give a hint or know any remedy to eliminate them.

  2. Registered User
    MB28's Avatar
    Join Date
    Apr 2008
    Posts
    39
    Answers
    0


    How are you taking it?

    Are you splitting up the ephedrine dosage? 25mg 2x/day or all 50mg at once?

    Did you just jump right into 50mg of E, or did you work your way up starting w/ 25mg, assessing tolerence, then bumping it up?

    Are you generally sensitive to stims?

    Are you getting a lot of other C indirectly? What other supps. are you taking?
  3. Registered User
    viper2510's Avatar
    Stats
    5'10"  197 lbs.
    Join Date
    Apr 2008
    Age
    27
    Posts
    3
    Answers
    0


    you might need to drink more water, too
    •   
       

  4. Registered User
    Teclis's Avatar
    Stats
    6'1"  185 lbs.
    Join Date
    May 2008
    Posts
    29
    Answers
    0


    So I take 25mg Ephedrine,200mg Caffeine twice a day and the headaches are random, not everytime I take it.

    Maybe I need to dring more water but I used to take 75mg ephedrine daily without any side effects.
  5. Registered User
    borobulker's Avatar
    Stats
    6'0"  280 lbs.
    Join Date
    Sep 2005
    Posts
    5,550
    Answers
    0


    ever consider the "A?"
    \\ USPlabs Alpha Ginger //
  6. Registered User
    Teclis's Avatar
    Stats
    6'1"  185 lbs.
    Join Date
    May 2008
    Posts
    29
    Answers
    0


    It's my 4th day on 25mg Ephedrine 200mg Caffeine and still having light headaches throughout the day.

    Any other tips guys ?
  7. Cub
    Cub is offline
    Banned
    Cub's Avatar
    Stats
    5'11"  218 lbs.
    Join Date
    Jan 2008
    Age
    29
    Posts
    930
    Answers
    0


    Add Aspirin and drink more water.
  8. Gold Member
    RobInKuwait's Avatar
    Stats
    6'4"  269 lbs.
    Join Date
    Jun 2004
    Age
    35
    Posts
    2,291
    Answers
    0


    I used to get sick headaches if I didn't drink obscene amounts of water on ECA. I would down an entire bottle everytime I felt a headache coming on.
  9. Registered User
    Teclis's Avatar
    Stats
    6'1"  185 lbs.
    Join Date
    May 2008
    Posts
    29
    Answers
    0


    I'll try to drink more water then because I don't drink that much.
  10. Registered User
    borobulker's Avatar
    Stats
    6'0"  280 lbs.
    Join Date
    Sep 2005
    Posts
    5,550
    Answers
    0


    adding low dose asprin and drinking much water.
    throw some type of electrolyte blend in the mix too, i seem to sweat so much while using ECAs.
    \\ USPlabs Alpha Ginger //
  11. Registered User
    Teclis's Avatar
    Stats
    6'1"  185 lbs.
    Join Date
    May 2008
    Posts
    29
    Answers
    0


    Today I drank a lot of water and didn't get the headache immediately but in the afternoon got it again.

    2 years ago I used to take 100mg ephedrine with 600mg daily with no side effects. I don't know what's the reason now ?
  12. Running with the Big Boys
    Board Sponsor
    AE14's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Jul 2007
    Posts
    12,353
    Answers
    0


    aswe get older it might be more difficult. I know fo rme it took awhile to adjust
    Controlled Labs Head Board Rep
    adam @ ControlledLabs.com
    CONTROLLED LABS products are produced in a GMP for Sport certified facility
  •   

      
     

Similar Forum Threads

  1. For Sale: Swole Stack and Ultimate Body Transformation Stack (Muscle Builders)
    By A_I_Sports_Nutrition in forum Supplement Auction
    Replies: 0
    Last Post: 01-06-2011, 07:59 AM
  2. Replies: 301
    Last Post: 11-15-2010, 09:49 AM
  3. Replies: 0
    Last Post: 02-15-2010, 03:31 PM
  4. Replies: 19
    Last Post: 11-09-2009, 05:30 AM
  5. Good stack? Bad Stack? Epic Stack?
    By mikeylikesit in forum Supplements
    Replies: 1
    Last Post: 01-28-2009, 04:07 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in